# SDR KCSA071267

- Difficulty date: July 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 72,423 hours, 19,350 cycles
- Engine: Pwa JT9D7F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 668 S44l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 668 STRINGER 44L HAS SMALL DAMAGED AREA.
